Delaware, 2014

Dense Fog in Delaware, January 14 to 15, 2014

January 14 to 15, 2014 · NWS PHI · 4 events in 4 counties and zones

A high pressure system over Delaware combined with moist conditions at the surface from the rain earlier in the day on the 14th to produce widespread dense fog across the state from the middle of the evening on the 14th through the middle of the morning on the 15th. A weak cold front that passed through the state during the evening of the 15th prevented a second night of dense fog from occurring.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A high pressure system over Delaware combined with moist conditions at the surface from the rain earlier in the day on the 14th to produce widespread dense fog across the state from the middle of the evening on the 14th through the middle of the morning on the 15th. A weak cold front that passed through the state during the evening of the 15th prevented a second night of dense fog from occurring.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 14, 6:22 PM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Jan 14, 6:22 PM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EST TUE JAN 14 2014

.SYNOPSIS...
A COLD FRONTAL BOUNDARY AND ASSOCIATED LOW PRESSURE WILL MOVE OFF
THE EAST COAST TONIGHT WITH ANOTHER COLD FRONTAL BOUNDARY
APPROACHING THE REGION ON WEDNESDAY. LOW PRESSURE WILL DEVELOP ALONG
THIS COLD FRONTAL BOUNDARY OFF THE CAROLINA COASTLINE WEDNESDAY
NIGHT AND THURSDAY. ANOTHER FRONTAL BOUNDARY AND LOW PRESSURE SYSTEM
WILL APPROACH THE REGION FOR THE FRIDAY NIGHT AND SATURDAY TIME
PERIOD. HIGH PRESSURE IS LIKELY TO BECOME ESTABLISHED OVER THE
SOUTHERN UNITED STATES ON SUNDAY AND ON MARTIN LUTHER KING DAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FOR TONIGHT WE SHOULD GET SOME WEAK RIDGING AS WE WILL BE BETWEEN
SYSTEMS, THE OTHER ONE ACROSS THE GREAT LAKES. THE CLOUDS SHOULD
CONTINUE TO LIFT AND THIN, ULTIMATELY CLEARING OUT MOST PLACES
BEFORE MIDNIGHT. THE RIDGING ALOFT SHOULD HELP TO GENERATE A LOW-
LEVEL INVERSION AIDED BY LIGHT WINDS AND RELATIVELY CLEAR SKIES.
THINKING THAT WE WILL SEE MORE FOG THAN STRATUS TONIGHT WITH A
MAJORITY OF THE MODELS SHOWING DRIER AIR ADVECTING IN BETWEEN 925
AND 850MB. THAT BEING SAID HAVE ADDED FOG TO A NUMBER OF SPOTS
TONIGHT THOUGH DO NOT THINK IT WILL BE WIDESPREAD AT THIS POINT AS
THERE IS THE POTENTIAL THAT MUCH DRIER DEWPOINTS COULD ADVECT IN
BY THIS EVENING BEFORE WE START TO SEE THEM CLIMB WITH THE LOSS OF
MIXING.

TEMPERATURES TONIGHT WERE A BLEND OF THE MAV/MET GUIDANCE BUT DID
TREND SLIGHTLY COLDER IN OUTLYING AREAS WITH THE LACK OF CLOUD COVER
AND LIGHT WINDS.

FOR THE ERLY EVE UPDATE, LATEST RADAR IMAGERY SHOWED PRECIP
GRADUALLY COMING TO AN END, BUT THERE WILL BE LINGERING SHWRS FOR
THE NEXT HOUR OR TWO. THEN CLOUDS WILL DECREASE FROM W TO E, BUT
HAVE BEEN SLOWER TO DO SO THAN FCST, SO HAVE INCREASED CLOUD COVER
FOR THE NEXT FEW HOURS AND WILL RE-EXAMINE FOR THE LATER UPDATE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE WEAK RIDGING MOVES OFF TO THE EAST TOMORROW MORNING AND ANOTHER
WEAK RETURN FLOW DEVELOPS AHEAD OF THE NEXT POTENTIAL COLD FRONT.
FOR THE MOST PART WE SHOULD SEE AN INCREASE IN CLOUD COVER TOMORROW
FROM WEST TO EAST AS SATURATE THE UPPER AND MID-LEVELS AGAIN BUT
REMAIN DRY AT THE SURFACE FOR MOST OF THE DAY.

THE NEXT MID-LEVEL VORT BEGINS TO DIVE INTO THE TROUGH TO OUR WEST
AND RE-AMPLIFIES THE SYSTEM AS A WHOLE, BUT THE VORTICITY BECOMES
MORE ELONGATED AND KEEPS A MORE NORTHEASTWARD MOTION TO THE SYSTEM.
WE HAVE SOME SLIGHT CHANCE POPS ACROSS OUR WESTERN ZONES BY LATE
TOMORROW AFTERNOON THOUGH THIS MAY BE A TAD OVERDONE BASED ON SOME
OF THE NEW 12Z MODEL OUTPUT. TEMPERATURES ACROSS THE NORTH COULD BE
COLD ENOUGH FOR A RAIN/SNOW MIX BUT WITH LIMITED MOISTURE AND
LIMITED LIFT EXPECTING LITTLE IN THE WAY OF QPF.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEDNESDAY NIGHT AND THURSDAY: THE PATTERN SHOULD BECOME MORE
AMPLIFIED DURING THIS TIME PERIOD. STRONGER DISTURBANCES MARKED WITH
INCREASED 500 MB VORTICITY ARE LIKELY TO ROUND THE BEND IN THE
AMPLIFYING TROUGH ALLOWING FOR POTENTIAL LOW PRESSURE DEVELOPMENT.
THE QUESTION IS DO THEY TRACK CLOSE ENOUGH TO THE COAST TO IMPACT
OUR WEATHER? WELL THE OVERALL THINKING STAYS THE SAME AS YESTERDAY,
A CLOSE MISS AT THIS POINT WITH POTENTIAL FOR SOME ORGANIZATION OF A
LOW PRESSURE SYSTEM OFF THE CAROLINA COAST MOVING OUT TO SEA. THE
OVERALL PROGRESSIVE NATURE OF THE PATTERN WOULD ALSO SUPPORT THIS.
THE INVERTED TROUGH FEATURE HAS ALSO GONE AWAY FROM THE MODELS TODAY
ANOTHER SIGN WE MAY SEE LITTLE FROM THIS SYSTEM. HOWEVER ENOUGH
MOISTURE MAY BE PRESENT FOR A PASSING RAIN OR SNOW SHOWER AND HAVE
LEFT IN A SLIGHT CHANCE OF PRECIPITATION IN THE WEDNESDAY NIGHT
PERIOD WITH QPF BASED OFF THE 09Z SREF. FORECASTED TEMPERATURES ARE
IN THE MIDDLE OF THE CLUSTER BETWEEN CLOUDIER/WETTER/COOLER GUIDANCE
(00Z ECMWF) AND THAT WHICH SUGGESTS VERY LITTLE INFLUENCE FROM THIS
SYSTEM ACROSS THE REGION (12Z MEX). THIS IS A TOUCH COOLER THAN A
MET/MAV BLEND THURSDAY AND REPRESENTS THE BLEND IN THE WEDNESDAY
NIGHT PERIOD.

THURSDAY NIGHT AND FRIDAY: A BREAK AHEAD OF THE NEXT SYSTEM IS
LIKELY FOR THE THURSDAY NIGHT AND FRIDAY WITH A RETURN TO SOUTHERLY
FLOW AND A FAIR WEATHER DAY. FAIRLY TIGHT CLUSTER WITH REGARDS TO
TEMPERATURES AS WELL, SLIGHTLY ABOVE NORMAL GIVEN MORE SUNSHINE AND
SOUTHWESTERLY FLOW.

FRIDAY NIGHT THROUGH SUNDAY: SEVERAL NORTHERN BRANCH DISTURBANCES
ARE LIKELY TO PASS THROUGH THE REGION IN THIS TIMEFRAME. THE GFS AND
ECMWF ARE STARTING TO WORK A FEW THINGS OUT. THE ECMWF HAS TRENDED
FLATTER AND MORE PROGRESSIVE WITH ONLY LIMITED SOUTHERN BRANCH
MOISTURE TRANSPORTED INTO THE SYSTEM. THE GFS HAS TRENDED IN THE
REVERSE DIRECTION SLOWING UP A TOUCH AND ALLOWING FOR SOME
INTERACTION WITH THE SOUTHERN BRANCH. THIS LOOKS TO BE A PROGRESSIVE
EVENT AND STILL ORGANIZING OVER OUR REGION.THE 12Z UKMET AND CMC
HAVE ALSO COME AROUND TO A SIMILAR SOLUTION. THERMAL PROFILES LOOK
COLD ENOUGH FOR A MAINLY OR ALL SNOW EVENT WITH THE POTENTIAL FOR
LIGHT ACCUMULATIONS ATTM. GIVEN THIS IS SEVERAL DAYS UNCERTAINTY
STILL DOES EXIST. THE 12Z GFS IS SHOWING A LIGHT SNOWFALL EVENT FROM
A SECOND CLIPPER LATE SATURDAY NIGHT INTO SUNDAY WHILE THE ECMWF
DISSIPATES IT IN THE OHIO VALLEY. COLDER AIR WILL BE FUNNELING INTO
THE REGION AS WELL WITH 850 MB TEMPS FALLING TO AROUND -10 IN THE
WEST-NORTHWEST FLOW. THIS WILL KEEP HIGHS IN THE 30'S FOR MOST AND
LEAD TO A VERY CHILLY WEEKEND COUPLED WITH SOME STRONGER WIND GUSTS
SATURDAY AND SUNDAY AFTERNOONS. WENT CLOSER TO MODELED TWO METER
TEMPERATURES IN THIS PERIOD.

MONDAY AND TUESDAY: THE 12Z GFS THREW A WRINKLE INTO THIS PERIOD
BRINGING IN ANOTHER REINFORCING SHOT OF COLD AIR. HOWEVER THE
MAJORITY OF GLOBAL MODELS STILL HOLD OFF ON THE NEXT COLD SHOT TILL
JUST AFTER THE FORECAST PERIOD. WENT 75% TOWARD WPC WHICH FOCUSED ON
THE ECMWF AND IT'S ENSEMBLES. ALSO TOOK INTO ACCOUNT THE POSSIBILITY
OF THE NEW 12Z GFS ABOUT 25%. EITHER WAY ANY CHANCE FOR PASSING
FLURRIES OR SPRINKLES IS SMALL AND WENT EITHER WITH A SLIGHT CHANCE
OR DRY CONDITIONS. ANOTHER SYSTEM WILL APPROACH AT THE END OF THE
FORECAST PERIOD WITH ANOTHER CHANCE OF LIGHT SNOW OR A MIX OF RAIN
AND SNOW. COLDER WEATHER STILL LOOMS PAST THE FORECAST PERIOD.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MOST SITES ARE VFR, BUT THERE IS STILL SOME LINGERING MVFR
POTENTIAL AT LEAST FOR THE NEXT FEW HOURS. PRECIP IS GRADUALLY
COMING TO AN END. THEN IT APPEARS, WITH THE WET GROUND, THAT THERE
COULD BE SOME MVFR VSBYS BUT CIGS SHUD BE VFR THRU THE TAF PD ONCE
EVERYTHING CLEARS OUT TONIGHT. WIND WILL GENLY BE LIGHT...WITH
SPEEDS LESS THAN 5 KTS.

TOMORROW MORNING...MOSTLY VFR THOUGH IT IS POSSIBLE THAT A LIGHT FOG
COULD FORM ACROSS ALL OUR TERMINALS AS SKIES BECOME MOSTLY CLEAR
TONIGHT AND THE WINDS DROP OFF. THINKING OF THE MVFR FLAVOR FOR NOW
THOUGH THEY COULD TREND LOWER BASED ON HOW MUCH DRY AIR WORKS IN
FROM THE WEST LATE TONIGHT.

TOMORROW...VFR. WINDS BACK MORE TOWARDS THE SOUTH BY THE AFTERNOON
AHEAD OF THE NEXT QUICK MOVING SYSTEM.

OUTLOOK...

WEDNESDAY NIGHT THROUGH THURSDAY: MAINLY VFR, SOME RESTRICTIONS TO
MVFR IN ANY LIGHT RAIN OR SNOW SHOWERS.

THURSDAY NIGHT AND FRIDAY: VFR

FRIDAY NIGHT AND SATURDAY: MVFR TO IFR CONDITIONS WITH SNOW SHOWERS
POSSIBLY MIXED WITH RAIN FRIDAY EVENING. LIGHT SNOW ACCUMULATIONS
POSSIBLE ON RUNWAYS. MORE UNCERTAINTY THAN NORMAL IN THIS PERIOD.

SATURDAY NIGHT THROUGH SUNDAY: VFR ANY PASSING FLURRIES OR
SPRINKLES WILL BE BRIEF.

&&

.MARINE...
RATHER TRANQUIL CONDITIONS WILL PREVAIL ACROSS THE WATERS TONIGHT
AND TOMORROW. WEAK SURFACE LOW PRESSURE WILL MOVE THROUGH THIS
EVENING TOWARDS THE NORTHEAST ALLOWING WINDS TO TURN MORE WESTERLY
AND THEN BECOME LIGHTER TONIGHT AS WEAK RIDGING MOVES IN ALOFT. THE
RIDGE WILL MOVE THROUGH BY TOMORROW MORNING AND MORE OF A SOUTHERLY
FLOW DEVELOPS AND WE EXPECT SEAS TO BUILD SLIGHTLY BUT REMAIN BELOW
SMALL CRAFT.

OUTLOOK...

FREQUENT PERIODS OF SCA SEAS POSSIBLE FROM FRIDAY THROUGH SUNDAY
NIGHT. SCA WIND GUSTS TO LOW END GALE GUSTS ARE POSSIBLE AT TIMES
SATURDAY AND SUNDAY AFTERNOONS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...HEAVENER/NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...GAINES
AVIATION...GAINES/HEAVENER/NIERENBERG
MARINE...GAINES/HEAVENER
Hazardous weather outlook, Jan 14, 3:52 PM EST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EST TUE JAN 14 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-152100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
352 PM EST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR A LIGHT SNOW AND ASSOCIATED HAZARDOUS TRAVEL
FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-152100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR GALE FORCE WESTERLY WIND GUSTS SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 14, 8:35 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EST TUE JAN 14 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-150800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA...
PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER...
KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN...
LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN
835 PM EST TUE JAN 14 2014

...AREAS OF FOG DEVELOPING THIS EVENING AND OVERNIGHT...

AREAS OF FOG WILL CONTINUE TO DEVELOP THIS EVENING AND INTO THE
OVERNIGHT HOURS AS SKIES HAVE CLEARED OUT AND MOISTURE REMAINS
NEAR THE SURFACE. VISIBILITIES WILL RANGE BETWEEN 1 TO 3 MILES IN
MANY AREAS, HOWEVER, LOCALIZED PATCHY DENSE FOG IS POSSIBLE.

DRIVERS ARE URGED TO USE CAUTION WHEN ENCOUNTERING LOWER
VISIBILITIES BY USING LOW BEAMS HEADLIGHTS AND REDUCING DRIVING
SPEED.

ROBERTSON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 dense fog. Local standard time, as filed.

Dense Fog, Delaware Beaches

When
January 14, 9:00 PM EST to January 15, 9:00 AM EST
Where
Delaware Beaches forecast zone
Reported by
ASOS
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Dense Fog, Inland Sussex

When
January 14, 9:00 PM EST to January 15, 9:00 AM EST
Where
Inland Sussex forecast zone
Reported by
ASOS
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Dense Fog, Kent

When
January 14, 9:00 PM EST to January 15, 9:00 AM EST
Where
Kent forecast zone
Reported by
ASOS
Coordinates
39.096, -75.505 (the zone’s center; the record gives no point)

Dense Fog, New Castle

When
January 14, 10:00 PM EST to January 15, 11:00 AM EST
Where
New Castle forecast zone
Reported by
ASOS
Coordinates
39.578, -75.639 (the zone’s center; the record gives no point)

What these are

Dense Fog
Fog reducing visibility to a quarter mile or less, filed where it caused accidents or disruption.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2014Every state in 2014This day in weather historyWarnings in Delaware, January 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 494758, 494759, 494760, 494761.